0
RESEARCH PAPERS

Non-Newtonian Flow in Annuli

[+] Author and Article Information
Zeev Rotem

Department of Mechanical Engineering, Technion, Israel Institute of Technology, Haifa, Israel

J. Appl. Mech 29(2), 421-424 (Jun 01, 1962) (4 pages) doi:10.1115/1.3640564 History: Received February 02, 1961; Online September 16, 2011

Abstract

Equations for the calculation of velocity profiles and flow rate for the steady, isothermal and laminar flow of an incompressible, inelastic, non-Newtonian fluid in annuli are presented. A solution for the Rabinowitsch equation type of pseudoplastic behavior is obtained as a special case. Solutions presented should prove of interest in viscosity pump and screw extruder design.

Copyright © 1962 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In